Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 86, NWS Indianapolis, IN

June 26, 20135 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2013, 2:57 PM EDT for 5 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 2:57 PM EDT (18:57 UTC)
Expired
Jun 26, 2013, 3:45 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Lawrence County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:22 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WUUS53 KIND 261857
SVRIND
INC005-013-071-093-105-261945-
/O.NEW.KIND.SV.W.0086.130626T1857Z-130626T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 255 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF BLOOMINGTON TO 10 MILES NORTH
  OF BEDFORD TO 5 MILES EAST OF BEDFORD...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...BROWNSTOWN...NASHVILLE...HELTONVILLE...SMITHVILLE...
  MONROE RESERVOIR...CHARLES DEAM WILDERNESS...NORMAN...PLEASANT
  VIEW...MEDORA...KURTZ...WOODVILLE HILLS...ELKINSVILLE...VALLONIA...
  YELLOWWOOD LAKE...FREETOWN...STORY...SPURGEONS CORNER...STONE HEAD
  AND WAYMANSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3875 8591 3876 8596 3875 8598 3876 8604
      3878 8609 3876 8612 3878 8620 3883 8625
      3901 8668 3909 8668 3925 8615 3910 8593
      3893 8584 3878 8581 3874 8584 3872 8588
TIME...MOT...LOC 1858Z 256DEG 31KT 3907 8657 3901 8644
          3884 8636

HAIL...<.75IN
WIND...60MPH

$$

MRD/JK
2 follow-up statements
851 
WWUS53 KIND 261920
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED JUN 26 2013

INC005-013-071-093-105-261945-
/O.CON.KIND.SV.W.0086.000000T0000Z-130626T1945Z/
MONROE IN-LAWRENCE IN-JACKSON IN-BARTHOLOMEW IN-BROWN IN-
320 PM EDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BROWN...SOUTHWESTERN BARTHOLOMEW...JACKSON...NORTHEASTERN LAWRENCE
AND SOUTHERN MONROE COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF NASHVILLE TO 11 MILES SOUTH OF
NASHVILLE TO BROWNSTOWN...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...BROWNSTOWN...NASHVILLE...YELLOWWOOD LAKE...FREETOWN...
STORY...SPURGEONS CORNER...STONE HEAD...WAYMANSVILLE...CORTLAND...
GNAW BONE AND CROTHERSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3875 8591 3876 8596 3875 8598 3876 8604
      3878 8609 3876 8612 3878 8620 3883 8625
      3901 8668 3909 8668 3925 8615 3910 8593
      3893 8584 3878 8581 3874 8584 3872 8588
TIME...MOT...LOC 1920Z 256DEG 31KT 3911 8633 3905 8620
          3888 8612

HAIL...<.75IN
WIND...60MPH

$$

RYAN
134 
WWUS53 KIND 261933
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 PM EDT WED JUN 26 2013

INC093-105-261943-
/O.CAN.KIND.SV.W.0086.000000T0000Z-130626T1945Z/
MONROE IN-LAWRENCE IN-
333 PM EDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND
SOUTHERN MONROE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3875 8591 3876 8596 3875 8600 3878 8609
      3876 8612 3878 8620 3883 8625 3897 8625
      3899 8632 3905 8632 3905 8636 3914 8636
      3917 8613 3910 8593 3893 8584 3878 8581
      3874 8584 3872 8588
TIME...MOT...LOC 1933Z 257DEG 30KT 3911 8623 3906 8608
          3889 8600

$$

INC005-013-071-261945-
/O.CON.KIND.SV.W.0086.000000T0000Z-130626T1945Z/
JACKSON IN-BARTHOLOMEW IN-BROWN IN-
333 PM EDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BROWN...SOUTHWESTERN BARTHOLOMEW AND JACKSON COUNTIES UNTIL 345 PM
EDT...

AT 328 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF NASHVILLE TO 12 MILES SOUTHEAST OF
NASHVILLE TO BROWNSTOWN...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...WAYMANSVILLE...CORTLAND...STONE HEAD AND CROTHERSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3875 8591 3876 8596 3875 8600 3878 8609
      3876 8612 3878 8620 3883 8625 3897 8625
      3899 8632 3905 8632 3905 8636 3914 8636
      3917 8613 3910 8593 3893 8584 3878 8581
      3874 8584 3872 8588
TIME...MOT...LOC 1933Z 257DEG 30KT 3911 8623 3906 8608
          3889 8600

HAIL...<.75IN
WIND...60MPH

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:53 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 26, 2:53 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT WED JUN 26 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 254 PM EDT WED JUN 26 2013

AN EXTREMELY LARGE AND SLOW MOVING LOW PRESSURE WILL DOMINATE
INDIANA WEATHER INTO EARLY NEXT WEEK. THIS SYSTEM SHOULD MOSTLY
REMAIN FROM THE WESTERN GULF COAST...ACROSS THE HOOSIER STATE...TO
NEW ENGLAND. AS LONG AS IT IS AROUND THUNDERSTORMS ARE POSSIBLE.

TOWARD THE MIDDLE OF NEXT WEEK HIGH PRESSURE SHOULD PUSH INTO
INDIANA FROM THE SOUTHEAST.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 254 PM EDT WED JUN 26 2013

ROUNDS OF PRECIPITATION TONIGHT AS SATELLITE SHOWS SHORT WAVES
CONTINUING TO HEAD IN FROM NORTHWEST. ALSO UNSTABLE AIR OVER
AREA. REPORTS OF EXTREMELY HEAVY RAIN IN STORMS ALREADY OVER CWA.
WILL CONTINUE FLASH FLOOD WATCH CONSIDERING THIS.

OTRW...NOT A HIGH CONFIDENCE FORECAST SINCE SITUATION WILL BE
HEAVILY INFLUENCED BY MESOSCALE FACTORS. TRIED TO TACKLE THIS BY
USING CONSENSUS OF MAV AND MET TO HOPEFULLY CAPTURE STRENGTHS OF
BOTH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 254 PM EDT WED JUN 26 2013

DIFFICULT FORECAST. GFS AND NAM BROADLY AGREE SHORT WAVES MOVING
ACROSS CWA WHILE WARM HUMID AIR PERSISTS. MODELS DIFFER IN DETAILS
WHICH WILL MAKE A BIG DIFFERENCE IN HOW CONVECTION DEVELOPS. THIS IN
TURN WILL AFFECT EVERYTHING ELSE. THINK CONSENSUS OF MET AND MAV
BEST FOR NOW TO CAPTURE STRENGTH OF BOTH.

IN OTHER WORDS...PARTLY CLOUDY TO MOSTLY CLOUDY WITH A PERSISTENT
CHANCE OF THUNDER. TEMPS A BIT BELOW NORMAL DAYS AND ABOVE NORMAL
NIGHTS WITH CLOUDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 240 PM EDT WED JUN 26 2013

MODEL ENSEMBLES INDICATE A STRONG UPPER TROUGH ACROSS THE EASTERN
GREAT LAKES AND OUR REGION EARLY ON IN THE LONG TERM. OVER TIME
MODELS DEVELOP THIS INTO A CLOSED UPPER LOW ACROSS OUR AREA AND
RETROGRADE IT INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI
VALLEY BY DAY 7.  EVEN THOUGH THEY AGREE ON THE OVERALL PATTERN THERE
IS SOME DISAGREEMENT ON HOW MUCH PRECIP WILL REMAIN.  THE CANADIAN
IS MOSTLY DRY AFTER SUNDAY...WHILE THE EURO AND GFS INDICATE AT
LEAST CHANCE POPS DURING THE DAY.

FOR NOW WILL INDICATE CHANCE POPS DURING THE DAY AND SLIGHT CHANCE POPS
AT NIGHT.  WENT CLOSE TO ALL BLEND TEMPERATURES TEMPERATURES EARLY ON.
TEMPERATURES MAY WARM UP SLIGHTLY AS THE UPPER LOW WEAKENS AND
RETROGRADES A LITTLE ON DAY 6 AND 7.  WENT SLIGHTLY ABOVE ALL BLEND
HIGHS THOSE PERIODS.  OTHERWISE...NO SIGNIFICANT CHANGES MADE.

&&

.AVIATION /DISCUSSION FOR THE 26/18Z TAF ISSUANCE/...
ISSUED AT 100 PM EDT WED JUN 26 2013

AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL
BE MOVE INTO CENTRAL INDIANA BY THIS EVENING.  A CLUSTER OF
THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA
NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH
DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE.
BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND
LATE AFTERNOON AND EARLY EVENING ELSEWHERE.  WILL MENTION VCTS
MOST AREAS THROUGH LATE EVENING.  OUTSIDE OF THUNDERSTORMS MOSTLY
VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING.

PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON
TO THE EAST SOUTHEAST.  MODEL SOUNDINGS INDICATE AREAS OF MVFR
CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET.
A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT.

ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW
STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE
OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY.  WILL NOT
MENTION IN TAFS AT THIS TIME.

WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING
LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY
MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JH
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EDT WED JUN 26 2013

INZ021-028>031-035>049-051>057-060>065-067>072-271430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1029 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY
HEAVY RAIN.

HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS
LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES.

TIMING: TODAY THROUGH THIS EVENING.

DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA
THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH
THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER
REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Special weather statement, Jun 26, 1:44 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT WED JUN 26 2013

INZ051>053-060-061-067-068-261830-
CLAY-DAVIESS-GREENE-KNOX-OWEN-SULLIVAN-VIGO-
144 PM EDT WED JUN 26 2013

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN CLAY...NORTHERN
DAVIESS...GREENE...KNOX...SOUTHWESTERN OWEN...SULLIVAN AND SOUTHERN
VIGO COUNTIES UNTIL 230 PM EDT...

AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
TERRE HAUTE TO 6 MILES WEST OF LINTON TO SUMNER...AND MOVING EAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VINCENNES...
  LINTON...
  BLOOMFIELD...
  PIMENTO...
  DUGGER...
  HYMERA...
  OAKTOWN...
  PLEASANTVILLE...
  VICKSBURG...
  COALMONT...
  JASONVILLE...
  FREELANDVILLE...
  LYONS...
  SWITZ CITY...
  SANDBORN...
  BRUCEVILLE...
  VINCENNES UNIVERSITY...
  CLAY CITY...
  EDWARDSPORT...
  BICKNELL...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3922 8758 3928 8762 3933 8760 3936 8754
      3938 8753 3930 8692 3894 8673 3890 8678
      3890 8690 3883 8691 3854 8738 3858 8765
      3866 8761 3869 8753 3878 8750 3886 8756
      3896 8752 3898 8758 3906 8758 3913 8766
TIME...MOT...LOC 1744Z 283DEG 24KT 3932 8741 3903 8726
          3869 8785

MRD/JK
Local storm report, Jun 26, 2:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HEAVY RAIN       OAKTOWN                 38.87N  87.44W
06/26/2013  U0.00 INCH       KNOX               IN   EMERGENCY MNGR

            CHANCE WESTFALL REPORTED HEAVY RAIN AND HIGH WIND.
            ROADWAYS ARE FLOODING.

0207 PM     TSTM WND GST     OAKTOWN                 38.87N  87.44W
06/26/2013  U0 MPH           KNOX               IN   EMERGENCY MNGR

&&

MMB
Local storm report, Jun 26, 2:22 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     FLOOD            OAKTOWN                 38.87N  87.44W
06/26/2013                   KNOX               IN   EMERGENCY MNGR

            REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
            FLOODING.

&&

MMB
Special weather statement, Jun 26, 2:23 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT WED JUN 26 2013

INZ052-053-061-062-067>070-261915-
CLAY-DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-MONROE-OWEN-
223 PM EDT WED JUN 26 2013

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...DAVIESS...
GREENE...NORTHERN KNOX...LAWRENCE...MARTIN...SOUTHERN MONROE AND
SOUTHWESTERN OWEN COUNTIES UNTIL 315 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF LINTON TO 9 MILES SOUTH OF BLOOMFIELD TO 8 MILES NORTH OF
WASHINGTON...AND MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BEDFORD...
  SHOALS...
  BURNS CITY...
  MONTGOMERY...
  CANNELBURG...
  WEST BOGGS LAKE...
  INDIAN SPRINGS...
  GLENDALE FISHERY...
  OWENSBURG...
  LOOGOOTEE...
  WILLIAMS...
  SILVERVILLE...
  ALFORDSVILLE...
  SOLSBERRY...
  HURON...
  SPRINGVILLE...
  LACY...
  MITCHELL...
  AVOCA...
  OOLITIC...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3865 8761 3868 8759 3869 8753 3875 8750
      3888 8736 3890 8724 3893 8724 3895 8718
      3925 8716 3908 8640 3880 8627 3877 8627
      3873 8631 3869 8630 3868 8667 3852 8669
      3852 8683 3849 8688 3849 8694
TIME...MOT...LOC 1823Z 294DEG 35KT 3918 8701 3888 8685
          3875 8709

MRD/JK
Local storm report, Jun 26, 2:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HEAVY RAIN       ODON                    38.84N  86.99W
06/26/2013  M3.00 INCH       DAVIESS            IN   PUBLIC

            LEAVES BLOWN OFF OF THE TREES BUT NO LIMBS DOWN. HEAVY
            RAINFALL.

&&

MMB
Local storm report, Jun 26, 2:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             3 SW WILLIAMS           38.77N  86.68W
06/26/2013  M0.25 INCH       MARTIN             IN   CO-OP OBSERVER

            HEAVY RAIN JUST STARTED.

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementINDFountain, Parke, Vermillion37 min
Jun 25, 8:44 PM EDTSpecial Weather StatementINDFountain, Montgomery, Parke46 min
Jun 25, 9:10 PM EDTSpecial Weather StatementINDVigo50 min
Jun 25, 9:21 PM EDTSpecial Weather StatementINDBoone, Hendricks, Putnam39 min
Jun 25, 9:55 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Marion, Morgan, Owen50 min
Jun 26, 12:21 AM EDTSpecial Weather StatementINDGreene54 min
Jun 26, 1:08 AM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin67 min
Jun 26, 2:00 AM EDTSpecial Weather StatementINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more90 min
Jun 26, 2:20 AM EDTSpecial Weather StatementINDJackson, Jennings55 min
Jun 26, 9:41 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more17 hr
Jun 26, 1:13 PM EDTSpecial Weather StatementINDSullivan32 min
Jun 26, 1:44 PM EDTSpecial Weather StatementINDGreene, Knox, Sullivan46 min
Jun 26, 1:57 PM EDTAreal Flood WarningINDKnox, Sullivan6 hr
Jun 26, 2:23 PM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin52 min
Jun 26, 2:29 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin6 hr
Jun 26, 2:34 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin41 min
Jun 26, 3:20 PM EDTAreal Flood WarningINDGreene, Lawrence, Martin5 hr
Jun 26, 3:20 PM EDTSevere Thunderstorm WarningINDDaviess, Martin25 min
Jun 26, 4:36 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo6 hr
Jun 26, 4:43 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen32 min
Jun 26, 5:02 PM EDTTornado WarningINDClay, Sullivan, Vigo28 min
Jun 26, 5:19 PM EDTFlash Flood WarningINDClay, Sullivan, Vigo4 hr
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningINDDaviess, Knox60 min
Jun 26, 5:32 PM EDTTornado WarningINDClay, Greene, Sullivan, Vigo28 min
Jun 26, 5:54 PM EDTFlash Flood WarningINDClay, Greene, Owen4 hr
Jun 26, 6:09 PM EDTAreal Flood WarningINDKnox4 hr
Jun 26, 6:23 PM EDTTornado WarningINDKnox22 min
Jun 26, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin34 min
Jun 26, 7:02 PM EDTTornado WarningINDJackson28 min
Jun 26, 7:38 PM EDTFlash Flood WarningINDSullivan3 hr
Jun 26, 7:45 PM EDTFlash Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jun 26, 7:59 PM EDTTornado WarningINDKnox16 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.